# SDR USAA2012050100004

- Difficulty date: April 13, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D5347210420490
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON FLOORBEAM COUPLING (SPLICE) AT FR64, -Y1292.  REPLACED FLOORBEAM COUPLING (SPLICE) AT FR64, -Y1292 IAW A319 SRM 51-72-11.
